MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI280 AM12 AHA BAN WLAN USBD DICOM SEC; ELI280 WAM AHA BAN WLAN USBD DICOM

MORTARA INSTRUMENT ELI280 AM12 AHA BAN WLAN USBD DICOM SEC; ELI280 WAM AHA BAN WLAN USBD DICOM
Model Number ELI280-AAA-AAFBT
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 280 is a 12-lead electrocardiograph device intended to be used to perform 12 lead resting ecgs.The acquired data can be reviewed, stored, printed, and/or transmitted to an emr system.The eli 280 resting electrocardiograph is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The device was returned for repair where it failed the functional check and it was determined that the issue was with the mainboard; the drive gear screw was loose on the printer transmission.The hrc technician reset the screw and torqued to spec using loctite.The device was evaluated, and safety tested and was functioning as designed.Ecgs are routinely performed to diagnose cardiac problems and there are no risks associated with the test itself, however, there is a risk of associating ecg records with wrong patients leading to misdiagnosis and incorrect treatment.For this reason, hillrom determines this event reportable.
 
Event or Problem Description
The customer reported that the eli280 unit will have an incorrect patient displayed after taking an ecg.This event has been captured under hillrom complaint ref # (b)(4).

Brand Name
ELI280 AM12 AHA BAN WLAN USBD DICOM SEC
Common Device Name
ELI280 WAM AHA BAN WLAN USBD DICOM
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key15337649
Report Number2183461-2022-00035
Device Sequence Number17752018
Product Code DPS
UDI-Device Identifier00817655020709
UDI-Public817655020709
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI280-AAA-AAFBT
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown